MAUDE Adverse Event Report: IMTMEDICAL PTE. LTD. IFLOW; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

IMTMEDICAL PTE. LTD. IFLOW; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number IFLOW 200 S ADULT/PEDIATRIC PROXIMAL FLOW SENSOR
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that they are not sure if they will return the defective unit/part for evaluation.They do not have the device, and not sure if it was retained.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned.
 
Event or Problem Description
It was reported to vyaire medical problem with iflow 200s plus flow sensor where patient was being turned in the process of personal care, the device snapped and caused the patient's et (endotracheal) tube to become disconnected from the ventilator.Furthermore, there was no harm due to the swift reaction of staff to bag the patient until device could be replaced.

Brand Name
IFLOW
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Manufacturer (Section D)
IMTMEDICAL PTE. LTD.
10 jalan kilang bt
merah enterprise centre #07-01
singapore central 15941 0
SN  159410
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru
MY  
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16244972
Report Number3004553423-2023-01748
Device Sequence Number12363798
Product Code BZO
UDI-Device Identifier07640149388985
UDI-Public(01)07640149388985(11)20220511
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIFLOW 200 S ADULT/PEDIATRIC PROXIMAL FLOW SENSOR
Device Catalogue Number301.328.020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale